MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022115
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient fell and was scheduled to have an insert swap.Upon examining the components, the physician determined that the implants would not be adequate to prevent the patient from falling again while ambulating, therefore the implants were removed and a hinge legion was implanted.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The medical investigation concluded that no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8671393
Report Number1020279-2019-02198
Device Sequence Number19362303
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022115
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date11/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;